# SDR SCNA97325

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 22558
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65162256A
- Condition: Corroded
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORROSION BEYOND LIMITS ON NUMBER 4 KRUEGER FLAP OUTBOARD RIB.  REMOVED AND REPLACED NUMBER 4 KRUEGER FLAP PER MM 27-81-1.
